# SDR SIMA200617903

- Difficulty date: June 26, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV INSPECTION, FOUND LEFT OMEGA BEAM AT FRAME 20 CORRODED.  REPAIRED BEAM AT FRAME 20 IAW EMB 145 SRM 53-00-10 FIGURE 201 BY INSTALLING A DOUBLER.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
